RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2013, Volume 15, Number 4, Pages 19–29 (Mi vmj481)  

This article is cited in 2 scientific papers (total in 2 papers)

On the sing of the Green's function of the boundary value problem for the fourth-order equation on a graph

R. Ch. Kulaevab

a North-Ossetia State University, Vladikavkaz, Russia
b South Mathematical Institute of VSC RAS, Vladikavkaz, Russia

Abstract: In this paper we consider a boundary value problem for a fourth-order equation on a graph modeling the elastic deformation of the flat system of beams with the rigid connection conditions at the nodes. Some properties of the Green's function are investigated and a sufficient condition for its positivity is established.

Key words: differential equation on the graph, boundary value problem for a fourth-order equation on a graph, Green's function.

Full text: PDF file (164 kB)
References: PDF file   HTML file
UDC: 517.956
Received: 28.05.2012

Citation: R. Ch. Kulaev, “On the sing of the Green's function of the boundary value problem for the fourth-order equation on a graph”, Vladikavkaz. Mat. Zh., 15:4 (2013), 19–29

Citation in format AMSBIB
\Bibitem{Kul13}
\by R.~Ch.~Kulaev
\paper On the sing of the Green's function of the boundary value problem for the fourth-order equation on a~graph
\jour Vladikavkaz. Mat. Zh.
\yr 2013
\vol 15
\issue 4
\pages 19--29
\mathnet{http://mi.mathnet.ru/vmj481}


Linking options:
  • http://mi.mathnet.ru/eng/vmj481
  • http://mi.mathnet.ru/eng/vmj/v15/i4/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, “Disconjugacy of fourth-order equations on graphs”, Sb. Math., 206:12 (2015), 1731–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. R. Ch. Kulaev, “K voprosu o neostsillyatsii differentsialnogo uravneniya na grafe”, Vladikavk. matem. zhurn., 19:3 (2017), 31–40  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:212
    Full text:71
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020